Alert archive / Arizona / Freeze Warnings in 2007

Freeze Warning 2, NWS Tucson, AZ

January 14, 2007

NWS Tucson, AZ issued this freeze warning at Jan 14, 2007, 2:51 AM MST. It took effect at Jan 14, 2007, 10:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2007, 2:51 AM MST (09:51 UTC)
In effect from
Jan 14, 2007, 10:00 PM MST
Expired
Jan 15, 2007, 9:00 AM MST
In force
11 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTWC 140951
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
251 AM MST SUN JAN 14 2007

...A HARD FREEZE IS EXPECTED EARLY THIS MORNING AND SUNDAY NIGHT
INTO MONDAY MORNING ACROSS SOUTH CENTRAL AND SOUTHEAST ARIZONA...

AZZ029-031>033-141600-
/O.NEW.KTWC.FZ.W.0002.070115T0500Z-070115T1600Z/
/O.CON.KTWC.FZ.W.0001.000000T0000Z-070114T1600Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
251 AM MST SUN JAN 14 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING
FOR A HARD FREEZE...
...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM MST
MONDAY FOR A HARD FREEZE...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING FOR A HARD FREEZE...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM MST MONDAY. A FREEZE WARNING REMAINS IN EFFECT
UNTIL 9 AM MST THIS MORNING.

CLEARING AND DRYING BEHIND A COLD STORM SYSTEM WILL LEAD TO
WIDESPREAD BELOW FREEZING TEMPERATURES THIS MORNING AND EVEN
COLDER TEMPERATURES TONIGHT INTO MONDAY MORNING. SOME LOCATIONS
WILL FALL TO NEAR RECORD OR RECORD LOW TEMPERATURES EARLY MONDAY
MORNING.

A HARD FREEZE WARNING MEANS THAT WIDESPREAD LOW TEMPERATURES OF
28 DEGREES OR LESS CAN BE EXPECTED...ALONG WITH AN EXTENDED
PERIOD OF SUB-FREEZING TEMPERATURES. THESE CONDITIONS WILL KILL
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...OR ALLOWED TO DRIP
SLOWLY.

$$
4 follow-up statements
000 
WWUS75 KTWC 141544
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
844 AM MST SUN JAN 14 2007

...ANOTHER HARD FREEZE IS EXPECTED TONIGHT INTO MONDAY MORNING
ACROSS SOUTH CENTRAL AND SOUTHEAST ARIZONA...

AZZ029-031>033-150400-
/O.EXP.KTWC.FZ.W.0001.000000T0000Z-070114T1600Z/
/O.CON.KTWC.FZ.W.0002.070115T0500Z-070115T1600Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
844 AM MST SUN JAN 14 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM MST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM MST MONDAY FOR A HARD FREEZE...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MST THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM MST
MONDAY FOR A HARD FREEZE. 

A VERY DRY AND COLD AIRMASS IN THE WAKE OF A DEPARTING STORM
SYSTEM WILL RESULT IN ANOTHER NIGHT OF WIDESPREAD BELOW FREEZING
TEMPERATURES...WITH SOME LOCATIONS FALLING TO NEAR RECORD OR
RECORD LOW TEMPERATURES EARLY MONDAY MORNING.

A HARD FREEZE WARNING MEANS THAT WIDESPREAD LOW TEMPERATURES OF
28 DEGREES OR LESS CAN BE EXPECTED...ALONG WITH AN EXTENDED
PERIOD OF SUB-FREEZING TEMPERATURES. THESE CONDITIONS WILL KILL
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...OR ALLOWED TO
DRIP SLOWLY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$
000 
WWUS75 KTWC 142102
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
202 PM MST SUN JAN 14 2007

...ANOTHER HARD FREEZE IS EXPECTED TONIGHT INTO MONDAY MORNING
ACROSS SOUTHEAST ARIZONA...

AZZ029-031>033-150500-
/O.CON.KTWC.FZ.W.0002.070115T0500Z-070115T1600Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
202 PM MST SUN JAN 14 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM MST MONDAY FOR A HARD FREEZE...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING
FOR A HARD FREEZE...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM MST MONDAY.

A VERY DRY AND COLD AIRMASS IN COMBINATION WITH CLEAR SKIES AND
LIGHT WIND WILL RESULT IN ANOTHER NIGHT OF WIDESPREAD BELOW
FREEZING TEMPERATURES...WITH SOME LOCATIONS FALLING TO NEAR
RECORD OR RECORD LOW TEMPERATURES EARLY MONDAY MORNING.

A HARD FREEZE WARNING MEANS THAT WIDESPREAD LOW TEMPERATURES OF
28 DEGREES OR LESS ARE EXPECTED...ALONG WITH AN EXTENDED PERIOD OF
SUB-FREEZING TEMPERATURES. THESE CONDITIONS WILL KILL SENSITIVE
VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR
WATER PIPES...PIPES SHOULD BE WRAPPED...OR ALLOWED TO DRIP SLOWLY.


$$
000 
WWUS75 KTWC 150853
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
153 AM MST MON JAN 15 2007

AZZ029-031>033-151600-
/O.CON.KTWC.FZ.W.0002.000000T0000Z-070115T1600Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
153 AM MST MON JAN 15 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. 

A VERY DRY AND COLD AIRMASS IN COMBINATION WITH CLEAR SKIES AND
LIGHT WIND WILL RESULT IN ANOTHER NIGHT OF WIDESPREAD BELOW
FREEZING TEMPERATURES...WITH SOME LOCATIONS FALLING TO NEAR
RECORD OR RECORD LOW TEMPERATURES EARLY THIS MORNING. EVERY
LOCATION ACROSS SOUTHEAST ARIZONA WILL FALL WELL INTO THE
20S...WITH MANY LOCATIONS LIKELY IN THE TEENS OR EVEN SINGLE DIGITS.

A HARD FREEZE WARNING MEANS THAT WIDESPREAD LOW TEMPERATURES OF
28 DEGREES OR LESS ARE EXPECTED...ALONG WITH AN EXTENDED PERIOD
OF SUB-FREEZING TEMPERATURES. THESE CONDITIONS WILL KILL
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...OR ALLOWED TO
DRIP SLOWLY.

$$
000 
WWUS75 KTWC 151625
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
925 AM MST MON JAN 15 2007

...HARD FREEZE WARNING HAS EXPIRED...

.THE HARD FREEZE WARNING THAT WAS IN EFFECT EARLIER THIS MORNING
HAS EXPIRED.

AZZ029-031>033-151730-
/O.EXP.KTWC.FZ.W.0002.000000T0000Z-070115T1600Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
925 AM MST MON JAN 15 2007

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this freeze warning went out at Jan 14, 2:00 AM MST, 51 minutes earlier.

Area forecast discussion, Jan 14, 2:00 AM MST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 AM MST SUN JAN 14 2007

.SYNOPSIS...COLD AIR AND CLEARING SKIES WILL RESULT IN VERY COLD
NIGHTS ACROSS SOUTHEAST ARIZONA THE NEXT FEW NIGHTS. DRY WEATHER
WILL PREVAIL ACROSS SOUTHEAST ARIZONA THROUGH THE MIDDLE OF THE
UPCOMING WEEK...ALONG WITH THE COLD TEMPERATURES AS A TROUGH OF LOW
PRESSURE REMAINS OVER THE AREA.

&&

.DISCUSSION...CLEARING LINE PUSHING INTO EASTERN AREAS OF THE CWA
WITH CLEAR SKIES AND SINGLE DIGIT DEWPTS SEEING SURFACE TEMPERATURES
FALL QUICKLY ACROSS WESTERN AND CENTRAL AREAS. HARD FREEZE LOOKS
GOOD FOR THIS MORNING. EVEN COLDER TONIGHT AND MONDAY MORNING WITH
ANOTHER AREA-WIDE HARD FREEZE AND NEAR RECORD TO RECORD LOWS IN MANY
LOCATIONS.

SECONDARY ENERGY WILL CUT OFF AND LINGER OVER ARIZONA IN A DRY
ATMOSPHERE TO MAKE ANY KIND OF WARMING TREND STRUGGLE TO START THE
WEEK. GFS HAS TURNED A CUT-OFF LOW OFF THE SOUTHERN CALIFORNIA COAST
TO A DRY TRAJECTORY PUSH THROUGH THE GREAT BASIN TOWARD THE END OF
THE WEEK.

&&

.AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    HARD FREEZE WARNING AZZ029-031>033 FROM MIDNIGHT MST TO 9 AM MST
      SUNDAY AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING.

&&

WWW.WEATHER.GOV/TUCSON
Hazardous weather outlook, Jan 13, 8:25 PM MST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
825 PM MST SAT JAN 13 2007

AZZ019-030-141400-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
825 PM MST SAT JAN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR GRAHAM AND GREENLEE COUNTIES.

...SNOW ADVISORY IN EFFECT UNTIL 3 AM MST SUNDAY ABOVE 4500 FEET...

.DAY ONE...TONIGHT

LIGHT TO MODERATE SNOWFALL IS EXPECTED TO CONTINUE TONIGHT AS
ANOTHER DISTURBANCE MOVES THROUGH THE EAST CENTRAL MOUNTAINS OF
ARIZONA. ADDITIONAL SNOWFALL AMOUNTS OF 3 TO 6 INCHES CAN BE
EXPECTED ABOVE 5000 FEET. SNOWFALL IS THEN EXPECTED TO TAPER OFF
AROUND DAYBREAK SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AS SKIES CLEAR AND WINDS DIMINISH...EXPECT MUCH COOLER
TEMPERATURES AREAWIDE...WITH MINIMUM TEMPERATURES IN THE HIGHER
ELEVATIONS TO DIP INTO IN THE SINGLE DIGITS SUNDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031>033-141400-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
825 PM MST SAT JAN 13 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
SUNDAY FOR A HARD FREEZE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PIMA AND SOUTHEAST PINAL
COUNTIES.

.DAY ONE...TONIGHT

A COLD STORM SYSTEM CONTINUES TO MOVE THROUGH THE STATE THIS
EVENING AND WILL BRING A VERY COLD AIR MASS TO SOUTHERN ARIZONA.
AS THE SYSTEM MOVES EAST...CLOUDS WILL BE CLEARING FROM WEST TO
EAST OVERNIGHT. WIND SPEEDS WILL ALSO BE DIMINISHING OVERNIGHT AND
COMBINED WITH THE CLEAR SKIES...TEMPERATURES WILL BE PLUMMETING
INTO THE 20S IN PINAL AND PIMA COUNTY. ISOLATED PROTECTED SPOTS
COULD FALL INTO THE UPPER TEENS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EXPECT ANOTHER NIGHT OF BELOW FREEZING TEMPERATURES SUNDAY NIGHT
INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ034-035-141400-
SANTA CRUZ COUNTY-COCHISE COUNTY-
825 PM MST SAT JAN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SANTA CRUZ AND COCHISE
COUNTIES.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HOWEVER...LINGERING MOUNTAIN SNOW SHOWERS WILL PRODUCE UP TO 2
INCHES OF ADDITIONAL SNOWFALL ABOVE 7000 FEET THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER INFORMATION STATEMENT...

AS SKIES CLEAR AND WINDS DIMINISH TONIGHT...EXPECT FREEZING OR
BELOW FREEZING TEMPERATURES AREA WIDE SUNDAY MORNING...WITH EVEN
COLDER TEMPERATURES SUNDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JRG

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 8:15 PM MSTFreeze WarningTWC13 hr

Nearby

Freeze Warnings in Arizona, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.